Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 24, Number 6  


Correction
802
Nikolai Nikolaevich Yanenko. 1921–1984
803
Optimization algorithms optimal on a class in the presence of correlated noise
A. S. Poznyak, Ya. Z. Tsypkin
806
The solution of some stochastic two-stage problems
D. D. Frolkin
823
On non-contradictory extension of preference relations in decision-making problems
V. A. Osipova, V. V. Podinovskii, N. P. Yashina
831
Asymptotics of solutions of ordinary differential equations with turning points
M. V. Fedoryuk
840
Asymptotic form of the solutions of ordinary differential equations with turning points
A. A. Belolipetskii, A. M. Ter-Krikorov
850
Increasing the accuracy of solutions of difference schemes for parabolic equations with a small parameter multiplying the highest derivative
G. I. Shishkin
864
Convergence of explicit schemes for the Navier–Stokes equations
G. N. Kuraev
876
A new method of calculation of generalized multicenter single-electron integrals
S. E. Krestnikov
885
A spectral problem connected with oscillations of a viscous stratified fluid
S. A. Gabov, G. Yu. Malysheva
893
A numerical method of calculation of supersonic flow around aircraft wings
G. P. Voskresenskii
900
On the construction of schemes of higher-order of accuracy in calculating flows of a viscous liquid using $B$-splines
V. A. Kazakov
916
On a non-classical recognition problem
A. I. Zenkin, V. K. Leont'ev
925

Scientific communications
Variational inequalities with monotone operators on sets that are given approximately
I. P. Ryazantseva
932
A modification of the random walk over spheres algorithm which is convenient for practical application
N. A. Simonov
936
Application of the local variation method to the solution of variational problems with deviating argument
L. V. Ardova, G. A. Kamenskii
938
A dynamic method of minimization
S. S. Kozlov, T. V. Sazanova
942
A marching method of calculating the flows of a viscous gas in channels
P. A. Voinovich
944
Conservative difference schemes for the Fokker–Planck equation
M. S. Pekker, V. N. Khudik
947

Scientific information
New books in Mathematics
M. K. Kerimov
954
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021